# SDR UO22004F00002

- Difficulty date: March 1, 2004
- Submitted: March 19, 2004
- Operation: Air carrier
- Aircraft: N450K
- Make and model: Amd FALCON50MYST
- Aircraft serial: 186
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Selector
- Part number: 22201N071000
- Part serial: 1067
- Condition: Erratic
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTO SELECTOR, SENDS ERRATIC SIGNALS TO THE TORQUE MOTOR OF THE ELECTRO PNEUMATIC VALVE.
